Skip to Main content Skip to Navigation
Journal articles

Asymptotically optimal discretization of hedging strategies with jumps

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01009756
Contributor : Serena Benassù <>
Submitted on : Wednesday, June 18, 2014 - 3:51:10 PM
Last modification on : Friday, March 27, 2020 - 3:59:51 AM

Identifiers

  • HAL Id : hal-01009756, version 1

Citation

M. Rosenbaum, P. Tankov. Asymptotically optimal discretization of hedging strategies with jumps. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (3), pp.1002-1048. ⟨hal-01009756⟩

Share

Metrics

Record views

173